Skip to main content
Skip to main navigation menu
Skip to site footer
Mathematical notes of NEFU
Vol 26 No 4 (2019)
On conditions for exponential dichotomy for systems of difference equations under perturbation of coefficients
Bondar Anna A.
On the structure of some complexes of m-dimensional planes in the projective space $P^n$ containing a finite number of developable surfaces. II
Bubyakin Igor V.
Einstein equation on three-dimensional locally symmetric (pseudo)Riemannian manifolds with vectorial torsion
Klepikov Pavel N., Rodionov Evgenii D., Khromova Olesya P.
Resolvent estimates and spectral properties of a class of degenerate elliptic operators in a bounded domain
Konstantinova Tuyaara P.
Differentiation of the energy functionals for equilibrium problems of the Kirchhoff-Love plates with nonpenetration conditions for known configurations of plate edges
Lazarev Nyurgun P., Grigoryev Mark P.
Asymptotic properties of solutions in a model of interaction of populations with several delays
Skvortsova Maria A.
Modeling of the particle motion in an inclined plane under the influence of a stream of water
Eremeeva Natalia G., Kulichkina Tuyara P., Matveev Igor A., Nikiforova Liudmila V., Yakovlev Boris V.
A mathematical model of ideal gas hydrate decomposition in a reservoir through decreasing pressure and simultaneous heating
Popov Vasilii V.
Splitting schemes for the thermoporoelasticity problem in fractured media
Ammosov Dmitry A., Vasilyeva Maria V., Babaei Masoud, Chung Eric T.
Make a Submission
M. K. Ammosov North-Eastern federal university